RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lyubich Mikhail Yur'evich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13
Presentations: 5

Number of views:
This page:1105
Abstract pages:3582
Full texts:1286
References:218
E-mail:
Website: http://www.math.sunysb.edu/~mlyubich/

http://www.mathnet.ru/eng/person21961
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:lyubich.mikhail
https://mathscinet.ams.org/mathscinet/MRAuthorID/189401

Publications in Math-Net.Ru
1990
1. A. M. Blokh, M. Yu. Lyubich, “Measure of solenoidal attractors of unimodal maps of the segment”, Mat. Zametki, 48:5 (1990),  15–21  mathnet  mathscinet  zmath; Math. Notes, 48:5 (1990), 1085–1090  isi
1989
2. A. È. Eremenko, M. Yu. Lyubich, “The dynamics of analytic transformations”, Algebra i Analiz, 1:3 (1989),  1–70  mathnet  mathscinet  zmath; Leningrad Math. J., 1:3 (1990), 563–634
3. A. M. Blokh, M. Yu. Lyubich, “Decomposition of one-dimensional dynamical systems into ergodic components. The case of a negative Schwarzian derivative”, Algebra i Analiz, 1:1 (1989),  128–145  mathnet  mathscinet  zmath; Leningrad Math. J., 1:1 (1990), 137–155
4. A. M. Blokh, M. Yu. Lyubich, “Ergodic properties of transformations of an interval”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  59–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 48–49  isi
1987
5. A. M. Blokh, M. Yu. Lyubich, “Attractors of transformations of an interval”, Funktsional. Anal. i Prilozhen., 21:2 (1987),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:2 (1987), 148–150  isi
1986
6. M. Yu. Lyubich, “The dynamics of rational transforms: the topological picture”, Uspekhi Mat. Nauk, 41:4(250) (1986),  35–95  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:4 (1986), 43–117  isi
7. M. Yu. Lyubich, “On the typical behaviour of trajectories of the exponent”, Uspekhi Mat. Nauk, 41:2(248) (1986),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 207–208  isi
8. M. Yu. Lyubich, V. V. Suvorov, “On free subgroups of $SL(2,\mathbb C)$ with two parabolic generators”, Zap. Nauchn. Sem. LOMI, 155 (1986),  150–155  mathnet  zmath; J. Soviet Math., 41:2 (1988), 976–979
1985
9. A. È. Eremenko, M. Yu. Lyubich, “Structural stability in some families of entire functions”, Funktsional. Anal. i Prilozhen., 19:4 (1985),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:4 (1985), 323–324  isi
1983
10. M. Yu. Lyubich, “Some typical properties of the dynamics of rational maps”, Uspekhi Mat. Nauk, 38:5(233) (1983),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 154–155  isi
1982
11. M. Yu. Lyubich, “The maximum-entropy measure of a rational endomorphism of the Riemann sphere”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 309–311  isi
1981
12. M. Yu. Lyubich, “Entropy of analytic endomorphisms of the riemannian sphere”, Funktsional. Anal. i Prilozhen., 15:4 (1981),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:4 (1981), 300–302  isi
1979
13. M. Yu. Lyubich, “On the logarithmic property of the degree of a finite group”, Dokl. Akad. Nauk SSSR, 247:4 (1979),  791–794  mathnet  mathscinet  zmath

1989
14. M. Yu. Lyubich, “H.-O. Peitgen, P. . Richter. The Beauty of Fractals. Berlin etc.: Springer, 1986. 199 p.”, Algebra i Analiz, 1:4 (1989),  247–254  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Mandelbrot set and rigidity problem
M. Yu. Lyubich
Meetings of the St. Petersburg Mathematical Society
May 21, 1999
2. Holomorphic dynamics and hyperbolic laminations
M. Yu. Lyubich
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
May 20, 1999
3. Holomorphic dynamics and hyperbolic laminations
M. Yu. Lyubich
Meetings of the St. Petersburg Mathematical Society
May 20, 1999
4. Ergodic theory of real quadratic maps
M. Yu. Lyubich
Meetings of the St. Petersburg Mathematical Society
May 19, 1999
5. Feigenbaum universality and dynamics of quadratic polynomials
M. Yu. Lyubich
Meetings of the St. Petersburg Mathematical Society
May 18, 1999

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019